Feeling very,very weird

Back again with another question

My dosage of Levo has just been upped from 50 to 75 been on 75 for 2 days now, the last few days have felt very dizzy and spaced out. At times have felt like i am going to faint fortunately i dont.

Could this be due to the fact that i wasnt getting enough thyroxine and once my dosage kicks in i will start to feel better could any one tell me how long this takes, and could it be also that i have been on 3 different makes of levo in a short period.(7 weeks) shortage of Eltroxin so placed on Activa, activa apparently dont do 25 mcgs so now on mercury pharma levo 50 and 25mcgs.

I know Mercury Pharma say that their levo is the same as Eltroxin, i dont believe it is have been on this before for 10 damn years and have been ill on and off for most of that time.

Am considering seeing Dr P hopefully he is still practicing.

Thanks so much Dotti

9 Replies

oldestnewest
  • Please do bear in mind that the Eltroxin might not have been the same as the "generic" levothyroxine that Goldshield used to supply at some point several years ago (whether under Goldshield or Forley or any previous names ). The "they are identical" statement goes back a while, but, I suspect, not "forever".

    If you truly believe that Eltroxin and Mercury Pharma Levothyroxine products are NOT the same, then please put in a complaint to both Amdipharm Mercury and the MHRA. That is because if they are not the same, then someone must be lying.

    Rod

  • Thanks for the advice feel so horrible at the moment just want to feel normal.

    Dotti

  • I have to suggest that you consider vitamin B12, folates, iron/ferritin and vitamin D. So, so often people posting here are low in one or more of these. And appropriate supplementation can help enormously.

    Please ask your GP to test you and act on any results.

    It is all too easy to blame everything directly on thyroid hormone levels - and often right! But best not to ignore other things.

    Rod

  • I will thanks again for your help

    Dotti

  • Hi Make sure you have had TSH, T4 and Free T3 tested. The 3 should be tested before any rise, treatment should be slowly on the blood results. Always have a copy + ranges.Also have the other tests as suggested.

    Best wishes,

    Jackie

  • Thanks Jackie

    Regards Dotti

  • Hi Dotti I was living a relatively normal life but then I started to feel weird, I realised it was after Mercury Pharma took over and changed the normal levothyroxine to anhydrous. I was originally 3 days on 50 mcg then 1 day 75 mcg with Goldshield. I started to feel as if I was over medicating so I had to go down to just 50 mcgs still not right but at least my mind isn't racing. MP is apparently 3 mcgs stronger per 25 mcgs tablet, so I was taking 9 mcgs more when I took the 75 mcg dose. Drs' say it is not the tablets causing my problems! But by staying on the 50 mcgs I feel more at ease, although not better yet. I think I will try the Activa next time just to see if it makes any difference to be sure.

  • Hi razzydaz

    doesnt it all drive you crazy, i did feel better on 50 for a while but then started to feel ill. so back to 75 and palpitations again. my doc is useless so yesterday i went on dr p website and spoke to a lovely lady who deals with his clinic in north yorkshire.

    I now have an appointment with dr p on july 23 i have high hopes i want my life back and will not stop fighting.

    Best wishes dotti

  • I wish you all the best dotti.

You may also like...